Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Body itching, red rashes, bumps, throbbing lower back, yellowish semen. Had rubber band ligation for hemorrhoids. Advise?

29 yr old male, casual drinker, not a smoker. Itching over various parts of the body, especially after dinner. Red rashes , as well as bumps. Blood + urine test 1.5 years ago revealed very low vitamin D , elevated fasting sugar levels (almost pre-diabetic), blood in urine . Blood in urine is slightly higher amount than urine test 5 years ago. Occasional dull throbbing pain (small) lower right back. Kidney ultrasound September 2011 revealed nothing (although questionable). In 2010 semen changed - became yellowish, clumping, gel-like. Semen test September 2011 revealed nothing. Had rubber band ligation for hemorrhoids, once in 2008 and once in 2012, if relevant.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Main complaint you are having is itching... generalised pruritus.

Remember, there are many causes.

you do not have rash.. right?

It means that the cause is some internal.

As you said, you are having alcohol addiction, pre diabetic stage,some kedne or ureteric problems.. it may be stone or infection.

All the the things can cause generaliged pruritus.

Now, what you have to do? hear..

You just go to dermatologist and physician.

Have the investigations to find out all the diseases you have.

and then after you take treatment.

But, my humble request, for god sake you stop alcohol.. you may have good health and there would be prevention of many diseases.

Antihistaminics woukd be helpful to prevent itching.

I hope you got myanswer.


Dr. Ilyas Patel MD
Answered: Mon, 1 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor